Universidad Complutense de Madrid
E-Prints Complutense

Compact polynomials between Banach spaces

Impacto

Downloads

Downloads per month over past year



Gonzalo, Raquel and Jaramillo Aguado, Jesús Ángel (1993) Compact polynomials between Banach spaces. Extracta Mathematicae, 8 (1). pp. 42-48. ISSN 0213-8743

[img]
Preview
PDF
510kB

Official URL: http://www.usc.es/dmle/pdf/EXTRACTAMATHEMATICAE_1993_08_01_05.pdf


URLURL Type
http://www.usc.es/dmle/Organisation




Item Type:Article
Uncontrolled Keywords:Polinomio complejo generalizado; Espacio reflexivo; Funciones holomorfas
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:28525
Deposited On:20 Feb 2015 11:36
Last Modified:01 Feb 2016 14:47

Origin of downloads

Repository Staff Only: item control page